ok these allergies are unbearable.. i have a stuffed up nose SO BAD.. like the worst you can get it.. cant breathe out of my nose at all.. sometimes i get watery/ichy eyes but not much at all.. runny nose alot.. constantly actually.. NO medicine works for me.. iv tried SO MANY medicines to get me better but nothing works.. but last week my dad bought me some new medicine.. Benadryl: maximum strength.. and it worked!!! like 30 mins later my nose wasnt stuffy anymore.. i was so happy.. but from using it for a week iv noticed everytime i take the pill.. i cant breathe good.. its heavy breathing and i cough like crazy.. and i cant stand not breathing.. my worst fear dying wise.. is not breathing till i die.. like drowning or something but anyways.. does anyways does anything know what i can do? .. what medicine i should take?.. the only probably with Benadryl is the heavy breathing and coughing after i take it, other then that.. it works good.. but yeah.. can anyone help me PLEASE?
ok that was the original message.. but i just woke up at 4 in the morning coughing to death.. felt like im about to throw up im coughing so much.. i cant stop.. im going to get some chicken noodle soup and try to go back to bed.. please help..
When all fails try this...But you should have done this first!!!
You have allegies??? Or do YOU??? You may have black mold in your duct work air handling unit... Get it checked by a certified AC technician. Very important...don't waste time...if you are experiencing difficulty in breathing, coughing late at night, possible muscle spasms in your legs, leg cramping in one or both, you need to get your duct work checked out nowww...you could have standing water in your duct work and not know it...that breeds black mold because no light can evaporate it and cause you much harm...if you are in an apartment demand to have an air-quality test done ASAP>. Keep in mind no doctor is going to know what is in your duct work...and chances are that is going to be the last place after you've already spent alot of money to get examined when it's your home, your living area, or work place where the air is toxic...I wish you all the best of Luck but don't mess with this...
BENADRYL IS GREAT STUFF BUT LIKE MOST ALLERGY MEDICINES WHEN YOU TAKE IT FOR AWHILE IT DRIES UP EVERYTHING SO MUCH THAT IT CAUSES COUGHING AND BREATHING PROBLEMS. STOP TAKING IT EVERY DAY. I HAVE SEVERE ALLERGIES WHICH CAUSED MY ASTHMA TO ALMOST KILL ME...HAD A VERY SCAREY NIGHT, THOUGHT MY LUNGS WERE IN MY THROAT AND I COULDNT TAKE ANOTHER BREATH...WAS ADMITTED FOR A WEEK IN THE HOSPITAL...NOW PRIOR TO THIS I SUFFERED FOR 2-3 YEARS UNTIL IT GOT TO THIS DANGEROUS POINT. MY PRIMARY CARE DOCTOR HAD ME ON MEDICINES BUT THE WRONG COMBINATION. WHILE IN THE HOSPITAL I SAW A PULMOMARY SPECIALIST. HE PUT ME ON THE FOLLOWING MEDICATIONS AND IT HAS BEEN 3 YEARS WITH NO SYMPTOMS AND FEELING GREAT.
CLARATIN (I USE LORADADINE BECAUSE IT IS CHEAPER)
SINGULAR AT NIGHT (PRESCRIPTION)
ADVAIR (TWICE A DAY)\
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.